# SDR 2005FA0001018

- Difficulty date: April 5, 2005
- Submitted: July 25, 2005
- Operation: General aviation
- Aircraft: N7394U
- Make and model: Cessna 207A
- Aircraft serial: 20700437
- Engine: Cont IO520*
- System (JASC): 3100 · Indicating/Recording System
- Part: Transceiver
- Part number: 4306081100000
- Part serial: 29100482
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INITIAL PROGRAMMING FOLLOWING INITIAL INSTALLATION, FOUND THE APM WOULD NOT PROGRAM.  (K)
